Skip to Content

What drugs cause weight gain?

Responses (2)

Anonymous 3 Mar 2012

Hello rkentk. Most of the antidepressant and anxiety drugs favor weight gain. An increase in weight gain is more often one of the major side effects to taking these type of drugs. SSRi's, tricylic antidepressants, etc. Mirtazapine, non generic Remeron. Paroxetine, non generic Paxil. Antipsychotic drugs such as Seroquel. People usually gain weight taking them, as I said and others. Best regards,pledge

cetteferge 4 Mar 2012

Every medication I've ever taken! No kidding. Seems to have something to do with the synthetic component in them (just a guess), since they are foreign to our bodies. And, seem to always affect my metabolism, at any rate. Even my ADHD meds!

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions